# SDR CKSA98059

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2300-2320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, FLOORBOARD ATTACH ANGLE RBL 70 BETWEEN FS 2300 AND 2320 HAS CORROSION. REMOVED AND REPLACED ATTACH ANGLE IAW B747 SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-210-01 PART 4 OF 8.  NON-ROUTINE TASK CARD NUMBER 12806.
